# SDR CA041115007

- Difficulty date: November 11, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 17,916 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 4027300
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION TWO CRACKS WERE FOUND IN THE UPPER CENTER AREA OF THE TRUNNION.  IT APPEARS THAT THE CRACKS ORIGINATED IN A REPAIRED AREA THAT WAS WELDED.  THE CRACKS WERE DETECTED VISUALLY.
